# SDR PCSA03030601

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081918
- Condition: False Indication
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 859 DEPARTED MIA THE CREW REPORTED DURING CLIMB THE NUMBER 3 LEADING EDGE FLAP IN TRANSIT LIGHT STAYED ON AFTER THE FLAPS WERE RETRACTED ON THE FLIGHT ENGINEERS FLAP PANEL LIGHT, AND THE FORWARD PANEL LIGHT.  THE AIRCRAFT RETURNED BACK TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE PROBLEM AND FOUND THE NUMBER 3 LEADING EDGE FLAP SWITCH DEFECTIVE.  THE NUMBER 3 LEADING EDGE FLAP SWITCH WAS REMOVED AND REPLACED IAW B-727 MM CH 27-82-01, THE SWITCH OPERATIONALLY CHECKED GOOD IAW B-727 MM CH 27-81-00, THE AIRCRAFT WAS RETURNED TO SERVICE.
